Follow
Tianling Jin
Tianling Jin
Verified email at ust.hk - Homepage
Title
Cited by
Cited by
Year
On a fractional Nirenberg problem, part I: blow up analysis and compactness of solutions. to appear in J. Eur. Math. Soc.(JEMS)
T Jin, YY Li, J Xiong
J. Eur. Math. Soc. 16 (6), 1111-1171, 2014
2682014
Pathological solutions to elliptic problems in divergence form with continuous coefficients
T Jin, V Maz'ya, J Van Schaftingen
Comptes rendus. Mathématique 347 (13-14), 773-778, 2009
902009
On a fractional Nirenberg problem, part II: existence of solutions
T Jin, YY Li, J Xiong
International Mathematics Research Notices 2015 (6), 1555-1589, 2015
752015
Local analysis of solutions of fractional semi-linear elliptic equations with isolated singularities
L Caffarelli, T Jin, Y Sire, J Xiong
Archive for Rational Mechanics and Analysis 213, 245-268, 2014
732014
The Nirenberg problem and its generalizations: a unified approach
T Jin, YY Li, J Xiong
Mathematische Annalen 369, 109-151, 2017
702017
A fractional Yamabe flow and some applications
T Jin, J Xiong
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (696 …, 2014
702014
H\"older gradient estimates for parabolic homogeneous -Laplacian equations
T Jin, L Silvestre
arXiv preprint arXiv:1505.05525, 2015
492015
Hölder gradient estimates for a class of singular or degenerate parabolic equations
C Imbert, T Jin, L Silvestre
Advances in Nonlinear Analysis 8 (1), 845-867, 2017
452017
Existence and asymptotics for solutions of a non-local Q-curvature equation in dimension three
T Jin, A Maalaoui, L Martinazzi, J Xiong
Calculus of variations and partial differential equations 52, 469-488, 2015
422015
Schauder estimates for solutions of linear parabolic integro-differential equations
T Jin, J Xiong
arXiv preprint arXiv:1405.0755, 2014
422014
Schauder estimates for nonlocal fully nonlinear equations
T Jin, J Xiong
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 33 (5), 1375-1407, 2016
41*2016
Propagation in a non local reaction diffusion equation with spatial and genetic trait structure
H Berestycki, T Jin, L Silvestre
arXiv preprint arXiv:1411.2019, 2014
402014
Asymptotic symmetry and local behavior of solutions of higher order conformally invariant equations with isolated singularities
T Jin, J Xiong
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 38 (4), 1167-1216, 2021
352021
On local behavior of singular positive solutions to nonlocal elliptic equations
T Jin, OS de Queiroz, Y Sire, J Xiong
Calculus of variations and partial differential equations 56 (1), 9, 2017
282017
Optimal boundary regularity for fast diffusion equations in bounded domains
T Jin, J Xiong
American Journal of Mathematics 145 (1), 151-219, 2023
232023
Dini and Schauder estimates for nonlocal fully nonlinear parabolic equations with drifts
H Dong, T Jin, H Zhang
Analysis & PDE 11 (6), 1487-1534, 2018
232018
Minimizers for the fractional Sobolev inequality on domains
RL Frank, T Jin, J Xiong
Calculus of Variations and Partial Differential Equations 57, 1-31, 2018
222018
Schauder estimates for an integro-differential equation with applications to a nonlocal Burgers equation
C Imbert, T Jin, R Shvydkoy
Annales de la Faculté des sciences de Toulouse: Mathématiques 27 (4), 667-677, 2018
202018
Sharp constants in weighted trace inequalities on Riemannian manifolds
T Jin, J Xiong
Calculus of Variations and Partial Differential Equations 48 (3), 555-585, 2013
202013
Regularity of solutions to the Dirichlet problem for fast diffusion equations
T Jin, J Xiong
arXiv preprint arXiv:2201.10091, 2022
162022
The system can't perform the operation now. Try again later.
Articles 1–20